# SDR FDEA201103171053

- Difficulty date: March 17, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 5361087322000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LOWER END OF WASTE WATER SERVICING BOX BETWEEN PAN AND FUSELAGE SKIN. LT FUSELAGE   BETWEEN FRAMES 12 AND 12A.  R & R SKIN STIFFENER AT WASTE WATER SERVICING BOX CUTOUT INTERIOR FR12-12A STR36L TO STR43L IAW SRM 51-72-10, PGS 1-3.
